# SDR USAA2009081092054

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 63,665 hours, 28,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE1740031
- Part serial: 70
- Condition: Low Pressure
- Location: R2 Door
- Part time: 63,665 hours, 28,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 312-ATL - EMERGENCY EGRESS SYSTEM - R2 DOOR ASSIST BOTTLE LOW PSI.  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE AS REQUIRED.
